# SDR M8XA970005

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17300010
- Condition: Defective
- Location: Rt Cockpit
- Part time: 532 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COS - FLT 1125 - FLT 1114 - EN ROUTE FROM DRO TO COS, CREW REPORTED A FAILURE OF THE FIRST OFFICERS DIRECT VISION WINDOW, CREW DESCENDED TO A LOWER ALTITUDE AND REDUCED CABIN PRESSURIZATION AS PER COMPANY PROCEDURES.  AIRCRAFT LANDED COS WITHOUT FURTHER PROBLEMS.  COS MAINTENANCE REPLACED F/O'S DV WINDOW IAW DO328 MM 56-12-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
